MAUDE Adverse Event Report: ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD

ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD
Model Number 1235300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for analysis as it was implanted.The investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The absorb device is currently not commercially available in the u.S; however, it is similar to a device sold in the us.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2017, a percutaneous coronary intervention (pci) was performed on the distal right coronary artery (rca) lesion.Following pre-dilatation, a 3.0x18mm absorb gt1 scaffold (1235300-18, 6100461) was successfully implanted in the distal rca.On (b)(6) 2017, another pci was performed.Following pre-dilatation, a 3.0x23mm absorb scaffold (1235300-23, 6101161) was successfully implanted in the 1st diagonal coronary artery.There were no adverse events and there was no device malfunction.On (b)(6) 2020, the patient was hospitalized for unstable angina.In-scaffold restenosis was observed in the 3.0x18mm absorb gt1 rca scaffold.Another pci with atherectomy and balloon dilatation was performed as treatment.Per physician, the event was not related to a device deficiency.The event resolved.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, there was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina and restenosis, as listed in the absorb gt1 instructions for use, are known patient effects that may be associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the subsequent treatment appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture, or labeling of the device.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE SCAFFOLD
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10813960
Report Number2024168-2020-09348
Device Sequence Number11291029
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public08717648213045
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model Number1235300-18
Device Catalogue Number1235300-18
Device Lot Number6100461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X23MM ABSORB SCAFFOLD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight62